+234 (0) 8099-22-9194
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
Each effervescent tablets contains the active ingredient Paracetamol 500mg.
Also includes sorbitol (E420).
Sodium content 427mg per tablet.
Faforon Herbal is an organic formulation made from the Africa’s finest stems & contains the following active ingredients:
Khaya Grandifoliola, Boscia Agustifolia, Sorghum Bicolor,Cocoa Specie, Solvent – Ethanol & Water, Dialium Guineense
Extracts from these stems have been shown to contain enormous amount of phytochemicals which have antioxidants, haematinic effect, antimicrobial effects etc, which significantly builds the blood cells, boosts the immune systems, cleanses the circulatory system, helps to balance the entire body’s system & lay a solid foundation for healthy living.Learn More
Cellgevity is a natural supplement that can help you keep your skin healthy and youthful. It contains an antioxidant, glutathione, which we need to maintain a healthy and youthful appearance. With Cellgevity, all of your skin-related concerns will be addressed and fixed.Learn More
Seven Seas has been supporting family health since 1935. These carefully crafted Pure Cod Liver Oil has been loved by families and passed down through the generations. It is a rich natural source of Omega-3 that includes the nutrients EPA and DHA: Contains a source of Omega-3 Supports everyday good health Helps maintain healthy bones […]Learn More
Seretide has combination Fluticasone Propionate / Salmeterol Xinafoate is used to treat symptoms of asthma and COPD. Adverse effects (report/action) COPD – symptomatic decompensation may follow cessation of therapy High doses may cause adrenal suppression/bone metabolism changes If growth in children is slowed, consider referral to a paediatrician If visual disturbances occur, perform ophthalmic evaluation […]Learn More
Stash Tea does crazy bold flavours exceptionally well. Frankly, that’s what we’re known for. But we’re also seasoned pros at creating the best traditional teas. Like this one. You’re not looking at just a green tea. This is Premium Green Tea. It is processed the same way that Japanese green tea is processed. Arguably, it’s […]Learn More
Spidex 19 is an exceptional herbal medicine that effectively combats the spread of diseases within the body. With its new and improved formulation, it offers a potent treatment for infections and germs, providing a reliable solution for various health concerns. Effective Infection Therapy: Spidex 19 is a powerful herbal formulation that aids in the treatment […]Learn More
Artequine-600/750 is used to treat patients who present an acute uncomplicated malaria infection caused by Plasmodium falciparum (a particular type of malaria parasite) acquired in areas with high transmission of the diseases (e.g., Africa). This drug is also recommended to treat falciparum malaria parasite which are resistant to other anti-malaria drugs, or malaria caused by mixed […]Learn More
Ensures first class breath for those who are more sensitive to strong flavours while still providing 12 hours of protection. The powerful and unique combination of CB12 neutralises the formation of the substances that cause unpleasant breath. The unique and patented formulation of CB12 binds with the lining of the mouth, teeth and tongue, ensuring […]Learn More
VigPower by green world company is the best-selling herbal supplement for the treatment of erectile dysfunction as well as impotence. This supplement is one of the 3 most potent herbal blends made from more than 6 tropical and Asia herbs such as Semen Cuscutae, Fructus Lycii, Rhizoma Dioscoreae, Radix Rehmanniae Preparata, and other vital organic blends of potent herbs for curing erectile dysfunction.
Green World Vigpower Capsule: Each pack contains 300 mg x 6 vig power capsulesLearn More